# SDR RRXA96168

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992CF
- Make and model: Doug DC-8F-54
- Aircraft serial: 45884
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE HYDRAULIC QUANTITY DROPPED TO AUX LEVEL.  HYDRAULIC LOSS QRH PROCEDURE WAS CALLED OUT.  MAINTENANCE REMOVED AND REPLACED THE RETURN LINE TO THE NR 3 ENGINE HYDRAULIC PUMP, OPERATIONAL CHECK OF THE SYSTEM WAS GOOD.
